On the Chebyshev coefficients for a general subclass of univalent functions


ALTINKAYA Ş. , Yalcin S.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.6, pp.2885-2890, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1510-53
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2885-2890
  • Keywords: Chebyshev polynomials, analytic and univalent functions, coefficient bounds, subordination, FEKETE-SZEGO PROBLEM

Abstract

In this work, considering a general subclass of univalent functions and using the Chebyshev polynomials, we obtain coefficient expansions for functions in this class.